# SDR IPXA2672016

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876112
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL HAS A 3" BY 1" HOLE AT POSITION 4/5 CENTER PANEL 31" AFT OF POS 4.  IDENTIFIED PANEL FROM POSITION 4/5 CENTER AS PN 143T5876-112 IAW EO B767-5320-9693 H. FABRICATED A REPLACEMENT PANEL FROM A402H ACCOMPLISHED PARA B, STEP 5 & 6 REF EO B767-5320-9695-H.  INSTALLED INSERTS.
